# SDR IPXA2014011701402

- Difficulty date: January 3, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 13,449 hours, 8,288 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53986202200
- Condition: Dented
- Location: Frame 85
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1C INSPECTION, FUSELAGE TAIL REPAIR SKIN DOUBLER  FRAME 85 FWD OF TAIL STAND HAS DENT.     REPAIRED FUSELAGE SKIN IAW SRM 53-10-12, FIG 210, REV 24.
